# SDR CALA2025022702501

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 81,931 hours, 29,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CABIN EMERGENCY EXIT LIGHTING CHECK FOUND RED OVERWING EXIT IDENTINTIFICATION LIGHT DAMAGED. REPLACED SEAT ROW #15 EMERG. LIGHT SEAT MOUNTED ASSY, OPS CHK GOOD PER MM # 33-51-11-960-802.
